Alert archive / Illinois / Frost Advisories in 2020
Frost Advisory 5, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Oct 16, 2020, 3:43 AM CDT for 13 counties in Illinois. It took effect at Oct 17, 2020, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2020, 3:43 AM CDT (08:43 UTC)
- In effect from
- Oct 17, 2020, 1:00 AM CDT
- Expired
- Oct 17, 2020, 7:54 AM CDT
- In force
- 7 hr
- Issued by
- NWS Lincoln, IL
Counties Champaign County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL, Vermilion County, IL
The radar
The Evansville,IN radar (KVWX), 122 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2824 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
216 WWUS73 KILX 160843 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 343 AM CDT Fri Oct 16 2020 ILZ045-046-055>057-062-063-066>068-071>073-161800- /O.NEW.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/ /O.CON.KILX.FZ.W.0006.000000T0000Z-201016T1400Z/ Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, Paris, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 343 AM CDT Fri Oct 16 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * WHAT...For the Freeze Warning through early this morning, sub- freezing temperatures as low as 30. For the Frost Advisory Friday night, temperatures as low as 35 will result in frost formation. * WHERE...For the Freeze Warning, all of central and southeast Illinois. For the Frost Advisory tonight, along and east of I-57. * WHEN...For the Freeze Warning, until 9 AM CDT this morning. For the Frost Advisory, from 1 AM to 8 AM CDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ ILZ027>031-036>038-040>044-047>054-061-161400- /O.CON.KILX.FZ.W.0006.000000T0000Z-201016T1400Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, and Shelbyville 343 AM CDT Fri Oct 16 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Central and southeast Illinois. * WHEN...From 1 AM to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ Shimon
5 follow-up statements
942 WWUS73 KILX 161400 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 900 AM CDT Fri Oct 16 2020 ILZ045-046-055>057-062-063-066>068-071>073-161500- /O.EXP.KILX.FZ.W.0006.000000T0000Z-201016T1400Z/ /O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/ Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, Paris, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 900 AM CDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... * WHAT...Freeze Warning for early this morning will be allowed to expire at 9 AM. Low temperatures tonight will drop into the lower to middle 30s...allowing patchy frost formation. * WHERE...Frost Advisory tonight for locations along and east of I-57. * WHEN...Frost Advisory from 1 AM to 8 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ILZ027>031-036>038-040>044-047>054-061-161500- /O.EXP.KILX.FZ.W.0006.000000T0000Z-201016T1400Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, and Shelbyville 900 AM CDT Fri Oct 16 2020 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures have rapidly warmed above freezing this morning: therefore, the Freeze Warning will be allowed to expire at 9 AM. $$
856 WWUS73 KILX 161452 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 952 AM CDT Fri Oct 16 2020 ILZ045-046-055>057-062-063-066>068-071>073-162100- /O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/ Champaign-Vermilion-Douglas-Coles-Edgar-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, Paris, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 952 AM CDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * WHAT...Low temperatures tonight will drop into the lower to middle 30s...allowing patchy frost formation. * WHERE...Along and east of I-57. * WHEN...1 AM to 8 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
161 WWUS73 KILX 162003 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 303 PM CDT Fri Oct 16 2020 ILZ045-046-055>057-171000- /O.NEW.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ /O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/ Champaign-Vermilion-Douglas-Coles-Edgar- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, and Paris 303 PM CDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY... * WHAT...For the Frost Advisory, low temperatures in the lower to middle 30s will lead to frost formation early Saturday morning. For the Wind Advisory, south winds 20 to 30 mph with gusts 40 to 50 mph are expected from late Saturday morning through Saturday afternoon. * WHERE...Champaign, Vermilion, Douglas, Coles and Edgar Counties. * WHEN...For the Frost Advisory, from 1 AM to 8 AM CDT Saturday. For the Wind Advisory, from 11 AM to 7 PM CDT Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east-west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ027>031-036>038-040>044-047>054-061-171000- /O.NEW.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, and Shelbyville 303 PM CDT Fri Oct 16 2020 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY... * WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph are expected. * WHERE...Much of central Illinois. * WHEN...From 11 AM to 7 PM CDT Saturday. * IMPACTS...IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east-west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ062-063-066>068-071>073-171000- /O.CON.KILX.FR.Y.0005.201017T0600Z-201017T1300Z/ Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 303 PM CDT Fri Oct 16 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * WHAT...Low temperatures in the lower to middle 30s will lead to frost formation early Saturday morning * WHERE...Along and east of I-57. * WHEN...1 AM to 8 AM CDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Barnes
727 WWUS73 KILX 170859 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 359 AM CDT Sat Oct 17 2020 ILZ045-046-055>057-171330- /O.CON.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/ /O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Champaign-Vermilion-Douglas-Coles-Edgar- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, and Paris 359 AM CDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...For the Frost Advisory, temperatures in the lower to middle 30s will lead to frost formation this morning. For the Wind Advisory, south winds 25 to 35 mph with gusts 40 to 50 mph are expected late this morning through early evening. * WHERE...Champaign, Vermilion, Douglas, Coles and Edgar Counties. * WHEN...For the Frost Advisory, now to 8 AM CDT today. For the Wind Advisory, 11 AM to 7 PM CDT today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east-west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ062-063-066>068-071>073-171300- /O.CON.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/ Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 359 AM CDT Sat Oct 17 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WHAT...Temperatures in the lower to middle 30s will lead to frost formation this morning. * WHERE...Along and east of I-57. * WHEN...Now to 8 AM CDT today. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ILZ027>031-036>038-040>044-047>054-061-171330- /O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, and Shelbyville 359 AM CDT Sat Oct 17 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph expected. * WHERE...Much of central Illinois. * WHEN...From 11 AM to 7 PM CDT today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east- west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Baker
684 WWUS73 KILX 171254 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 754 AM CDT Sat Oct 17 2020 ILZ045-046-055>057-180000- /O.CAN.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/ /O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Champaign-Vermilion-Douglas-Coles-Edgar- Including the cities of Champaign, Urbana, Danville, Tuscola, Charleston, Mattoon, and Paris 754 AM CDT Sat Oct 17 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FROST ADVISORY IS CANCELLED... * WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph are expected late this morning through early evening. * WHERE...Vermilion, Champaign, Douglas, Coles and Edgar Counties. * WHEN...From 11 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east-west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ062-063-066>068-071>073-171400- /O.CAN.KILX.FR.Y.0005.000000T0000Z-201017T1300Z/ Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 754 AM CDT Sat Oct 17 2020 ...FROST ADVISORY IS CANCELLED... Temperatures have risen above freezing. The frost advisory is cancelled. $$ ILZ027>031-036>038-040>044-047>054-061-180000- /O.CON.KILX.WI.Y.0011.201017T1600Z-201018T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Cass-Menard-Scott-Morgan- Sangamon-Christian-Macon-Moultrie-Shelby- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, and Shelbyville 754 AM CDT Sat Oct 17 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph expected. * WHERE...Much of central Illinois. * WHEN...From 11 AM to 7 PM CDT today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down, resulting in a few power outages. Driving may become difficult...particularly on east- west oriented roads such as I-74 and I-72. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 15, 11:54 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Oct 15, 11:54 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1154 PM CDT Thu Oct 15 2020 .SYNOPSIS... Issued at 306 PM CDT Thu Oct 15 2020 Colder air will continue to filter into the area tonight, pushing overnight lows into the upper 20s to lower 30s across central and southeast Illinois. A Freeze Warning has been issued over the entire area as a wide spread freeze is expected. Cooler temperatures will remain in place Friday, through the weekend, and into the upcoming week. Dry weather is also expected through the weekend with the chance or rain returning next week. && .UPDATE... Issued at 807 PM CDT Thu Oct 15 2020 No major changes to forecast made this evening, though confidence in widespread frost/freeze conditions is a bit tempered by some limiting factors. While approaching ridge axis, clear skies, and dew points in the lower 20s all point to a cold night in central Illinois, timing and progression of the ridge axis look to result in increasing wind speeds from the west during the predawn hours Friday resulting in less favorable radiational cooling conditions. Going forecast is also on the cooler side of the solution envelope, close to the 25th percentile, lending to lower confidence in impacts overnight. && .SHORT TERM...(This evening through Friday) ISSUED AT 306 PM CDT Thu Oct 15 2020 Dry weather is expected through Friday as a cold high pressure area moves into the area. Winds should subside this evening but breezy conditions are expected again tomorrow as the pressure gradient tightens a more than today. Peak wind gusts could reach toward 30 mph tomorrow afternoon. Overnight lows will get down to below freezing tonight so will continue the Freeze Warning across the entire CWA. Tomorrow afternoon highs will remain on the cool side, reaching into the 50s across most of the area...with lower 60s in the southeast. .LONG TERM...(Friday night through Thursday) ISSUED AT 306 PM CDT Thu Oct 15 2020 Dry and windy conditions will continue into the first part of the weekend with wind gusts pushing around 40 mph Saturday afternoon. The gusty winds combined with lower RH values will bring the return of an elevated fire weather danger. As the cool high pressure pushes to the southeast another weather system will slowly push into the area the last part of the weekend and into next week. The extended models differ with the speed of the next front...or fronts, which has resulted in the chance of pops for Sunday through Monday night and slight chance of pops Tue through the rest of the week. Increasing warm air advection will be strong on Saturday with gusty southwest winds ahead of the next weather system. However, cooler temps arrive behind this front due to cooler air, precip and more clouds. Temps should remain cool through most of next week, but if the frontal system stalls over the area, warmer temps will return to southern areas of the CWA, including southeast IL. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1142 PM CDT Thu Oct 15 2020 Mainly a wind forecast for the central Illinois terminals with VFR conditions expected through the period. Light west winds late this evening will back to the southwest overnight, then become gusty on Sunday with gusts into the 20-25 kt range through the afternoon. Winds should drop off again around sunset. && .ILX WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 9 AM CDT Friday for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. && UPDATE...Deubelbeiss SYNOPSIS...Auten SHORT TERM...Auten LONG TERM...Auten AVIATION...Deubelbeiss
Hazardous weather outlook, Oct 15, 3:23 PM CDT, 12 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 323 PM CDT Thu Oct 15 2020 ILZ027>031-036>038-040>043-047>051-162030- Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard- Morgan-Peoria-Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford- 323 PM CDT Thu Oct 15 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Freezing temperatures are expected tonight and into Friday morning. As a result, susceptible vegetation are at risk of damage. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... An elevated risk of fire for Friday with low relative humidity around 25-30% and wind gusts of 20-25 mph possible. Outdoor burning is discouraged. High fire danger for Saturday with critically low relative humidity at or below 25% and strong gusts up to 40 mph. Outdoor burning and any activities that could produce a spark are strongly discouraged. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ044>046-052>057-061>063-066>068-071>073-162030- Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas- Edgar-Effingham-Jasper-Lawrence-Macon-Moultrie-Piatt-Richland- Shelby-Vermilion- 323 PM CDT Thu Oct 15 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... Wind gusts of 15-20 mph through the afternoon. Temperatures will fall to 30 to 32 degrees tonight, damaging unprotected sensitive vegetation. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... An elevated risk of fires for Friday with low relative humidity around 20-25% and wind gusts of 15-20 mph possible. Outdoor burning is discouraged. High fire danger for Saturday with critically low relative humidity at or below 25% and strong gusts up to 40 mph. Outdoor burning and any activities that could produce a spark are strongly discouraged. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Roberson
In the hours before
Special weather statement, Oct 16, 3:24 AM CDT, 19 minutes before
Special Weather Statement National Weather Service Lincoln IL 324 AM CDT Fri Oct 16 2020 ILZ027>031-036>038-040>057-061>063-066>068-071>073-170000- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 324 AM CDT Fri Oct 16 2020 ...Elevated Fire Danger Today... Westerly winds increase through the morning, reaching peak gusts this afternoon. Wind gusts upwards of 30 mph will be possible, providing the potential for quick fire spread. Dry conditions will be amplified by RH values dropping into the low to mid 20s during the afternoon. Therefore, outdoor burning is not recommended, and there is a higher potential for field fires during harvesting. Baker
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 3:52 AM CDT | Fire Weather Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 23 more | 11 hr |
| Oct 16, 2:29 PM CDT | Fire Weather Watch | ILX | Fulton, Knox, Marshall, Peoria, Schuyler, Stark | 12 hr |
| Oct 16, 2:29 PM CDT | Red Flag Warning | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 30 hr |
| Oct 16, 3:03 PM CDT | Wind Advisory | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 28 hr |
Nearby
Frost Advisories in Illinois, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.